# SDR DALA13031189205

- Difficulty date: June 19, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 579
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT INBD SEAT TRACK CROWN GOUGED BS 579.  REMOVED DAMAGE.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPAIRED SEAT TRACK FROM BS 530 TO 589 LBL 22 IAW SRM 53-40-01, FIG 6.
